# SDR DALA2021111707107

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 BULK CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1540, BETWEEN S-39L AND S-38L, CORRECTIVE ACTION: REMOVED AND REPLACED THE DAMAGE SHEAR TIE AS PER B767-300 SRM 51-40 (2020858)
